# SDR HEEA968357

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE HAS NO INDICATION.
